# SDR MASA2013061154278

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 21,104 hours, 17,418 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING OIL ODOR IN AFT CABIN,  LAST 5000 FEET IN FLIGHT.  MX FOUND A FAILED LIGHTING BALLAST AT ROW 6 AND REPLACED IT.
